# SDR MALA965043

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Board
- Condition: Cracked
- Location: Bs 227.221
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND A CRACKED OUT RIVET HOLE IN RIGHT CENTER AISLE FLOOR BOARD WEB AT FS 227.221.  CRACK LENGTH APPROXIMATELY .300.  COMPLETED REPAIR BY STOP DRILLING CRACK, FABRICATING AND INSTALLING A REPAIR DOUBLER.  LENGTH OF REPAIR IS 9.50 INCH.  ALL WORK WAS COMPLETED IAW FAIRCHILD SRM 53-90-20 PGS 67-69, REPAIR NR 15 REV JANUARY 18, 1993.  (M)
